# SDR AALA006145

- Difficulty date: November 4, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Path Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT 28D.  REPAIRED BROKEN WIRES PER MM.  OPS CHECK OK.  REMOVED PLACARD, CLEARED MIC SHEET.  (M)
